# SDR UALA2013062704497

- Difficulty date: June 24, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 80,636 hours, 23,278 cycles
- Engine: Pwa PW2040
- System (JASC): 2840 · Fuel Indicating System
- Part: Module
- Condition: Faulty
- Location: Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL PANEL ASSY SWITCH S5 FAILED.  CMM 28-41-71, PG 1005, FUNCTIONAL TEST STAT 48 AND 51. RESISTANCE TOO HIGH. REF COA 507225, STEP 1A2-4. R & R S5 SWITCH MASTER MODULE.  ACCOMPLISHED FUNCTIONAL TEST IAW CMM, CHECKS GOOD.
